# SDR DXTA2023040683770

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0111
- Aircraft time: 5,331 hours, 3,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MLG HANDLE SELECTED UP.  NLG DID NOT RETRACT & TURNED AMBER.  MLG SHOWED WHITE CROSS HATCHES & TURNED GREEN AGAIN,  HANDLE STILL UP. MLG SOUNDED LIKE CONTINUING TO CYCLE. SELECTED MLG HANDLE DOWN & ALL 3 MLG TURNED GREEN.   CHECK LIST & BLEW BOTTLE. RETURNED FOR NORMAL LANDING.  ON INITIAL INSP NOTED HYD FLUID LEAKING FROM NLG STRUT AT RETAINER NUT AREA. REMOVED LT & RT NOSE WHEEL ASSY IAW MM 32-40-15. REMOVED NLG LOWER BARREL IAW CMM 32-20-01. REPACKED NLG STRUT, REINSTALLED LOWER BARREL ASSY IAW CMM 32-20-01. SERVICED STRUT IAW MM 12-10-52.  CHECKED NLG SQUAT SWITCH & FOUND OUT OF SPEC, ADJUSTED SWITCH IAW MM 32-60-00, GEAR SWING OPS CHECKED GOOD. NO DEFECTS NOTED, SQUAT SWITCH OPS CHECKS GOOD.
